# SDR UPS805114

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695893
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CRACK ABOUT 1.25 INCHES LONG ON WING L/E LOWER OUTBOUND OF NR 2 ENGINE, 8 INCHES AFT OF FIRE BOTTLE INSP PLATE INBOUND.  REPAIRED PER UPS ENGINEERING FILE NR DC8-57-0615.
